<< Previous Issue Journal of the Korean Mathematical Society (Vol. 39, No. 6) Next Issue >>
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 821—973
The classification of (3,3,4) trilinear forms
Kok Onn Ng
MSC numbers : 13D02, 14L30, 14M12, 14N20, 15A69
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 821—879
A generalization of homological algebra
B. Davvaz and H. Shabani-Solt
MSC numbers : 16E05, 16E30
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 881—898
The inequalities of commutators on weak Herz spaces
Liu Lanzhe
MSC numbers : 42B25, 42B20
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 899—912
The indirect boundary integral method for curved cracks in plane elasticity
Beong-In Yun
MSC numbers : 45F15, 65H10
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 913—930
Construction of unbounded Dirichlet forms on standard forms of von Neumann algebras
Changsoo Bahn
MSC numbers : 47D07, 46L57, 82C10
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 931—951
On generalized Ricci-recurrent trans-Sasakian manifolds
Jeong-Sik Kim, Rajendra Prasad, and Mukut Mani Tripathi
MSC numbers : Primary 53C25
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 953—961
Torsion in the cohomology of finite $H$-spaces
Younggi Choi
MSC numbers : 55M30, 55P45, 55T20
J. Korean Math. Soc. 2002 Vol. 39, No. 6, 963—973

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd